# SDR JJBA20110919001

- Difficulty date: September 19, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 27,808 hours, 38,968 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHT NOT WORKING.  MX RESEATED WIRE INTO CONNECTOR.  OPS CHECKED SATISFACTORY.
